# SDR A6WA200840371

- Difficulty date: April 30, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 484 CRACK AT RBL 29 AND RBL 36.  INTERCOSTAL FS 484 AT RBL 27 AND RBL 36 ANGLE INSTALLED IAW REO 601R-53-41-059 REV A.
